# SDR SWIA200312264

- Difficulty date: August 11, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 23,138 hours, 32,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, INBOARD ROLLER SUPPORT BRACKET IS CRACKED.  DISCOVERED DURING LINE INSPECTION, INSTALLED SERVICEABLE BRACKET AND OPERATED FLAPS.  OPS CHECKS GOOD.  P/N:  120-21940-001
